# SDR AALA200802549

- Difficulty date: September 18, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 53,249 hours, 27,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP ON GIRT BAR FLAP FOR EMERGENCY EXIT SLIDE AT AFT SERVICE DOOR FAILS TO ADHERE TOGETHER PROPERLY.  REPLACED SLIDE AT AFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
